# SDR ABXA9900629

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142739
- Condition: Cracked
- Location: Bs 1065
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SKIN AFT OF STATION 1065 BELOW LONGERON 14 RIGHT CRACKED.  REPAIRED SKIN IAW ABX REA D953-32592 MR.
